# SDR UALA2011032201388

- Difficulty date: March 21, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 39,903 hours, 10,347 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT FLOOR WEB HAS DAMAGE.  REPAIR TO FWD CARGO COMPARTMENT FLOOR WEB AND EXTRUSION DAMAGE FOUND.  FWD CARGO PIT TO REMAIN EMPTY OF CONTAINERS.  FWD CARGO PIT IS EMPTY DUE TO ACFT GOING TO SFO FOR A SHEET METAL REPAIR TO FLOOR.   INSPECTED AND FOUND DAMAGE TO WEB.  NO OTHER DAMAGE FOUND ON INSP. ACP REPAIR TO FWD PIT STA 575 WEB REF SFOOV WRITE UP E9812H. FWD PIT FLOOR SUPPORT FOR CTR GUIDE INSTALLED APPROX AT STATION 575, IS RIP-TORN. REPAIRED PER SRM. INSTALLED NEW CENTER GUIDE.
